Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1997, Volume 61, Issue 6, Pages 864–872
DOI: https://doi.org/10.4213/mzm1570
(Mi mzm1570)
 

A general class of inequalities with mixed means

R. Kh. Sadikova

M. V. Lomonosov Moscow State University
References:
Abstract: Suppose (T,Σ,μ) is a space with positive measure, f:RR is a strictly monotone continuous function, and G(T) is the set of real μ-measurable functions on T. Let x()G(T) and (fx)()L1(T,μ). Comparison theorems are proved for the means M(T,μ,f)(x()) and the mixed means M(T1,μ1,f1)(M(T2,μ2,f2)(x())) these inequalities imply analogs and generalizations of some classical inequalities, namely those of Hölder, Minkowski, Bellman, Pearson, Godunova and Levin, Steffensen, Marshall and Olkin, and others. These results are a continuation of the author's studies.
Received: 03.08.1995
English version:
Mathematical Notes, 1997, Volume 61, Issue 6, Pages 724–730
DOI: https://doi.org/10.1007/BF02361214
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: R. Kh. Sadikova, “A general class of inequalities with mixed means”, Mat. Zametki, 61:6 (1997), 864–872; Math. Notes, 61:6 (1997), 724–730
Citation in format AMSBIB
\Bibitem{Sad97}
\by R.~Kh.~Sadikova
\paper A general class of inequalities with mixed means
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 6
\pages 864--872
\mathnet{http://mi.mathnet.ru/mzm1570}
\crossref{https://doi.org/10.4213/mzm1570}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1629805}
\zmath{https://zbmath.org/?q=an:0914.26010}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 6
\pages 724--730
\crossref{https://doi.org/10.1007/BF02361214}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1997YE52200026}
Linking options:
  • https://www.mathnet.ru/eng/mzm1570
  • https://doi.org/10.4213/mzm1570
  • https://www.mathnet.ru/eng/mzm/v61/i6/p864
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:362
    Full-text PDF :183
    References:68
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025